# SDR SWAA030152

- Difficulty date: January 21, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 40,928 hours, 41,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PL2230LH00
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROW 11 DEF.  SECURED STRIP PER MM.
